On the quasi-classical asymptotics of the forward scattering amplitude and of the total scattering cross-section
Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1988-1989), Talk no. 7, 10 p.
@article{SEDP_1988-1989____A7_0,
     author = {Yafaev, D. R.},
     title = {On the quasi-classical asymptotics of the forward scattering amplitude and of the total scattering cross-section},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique) dit aussi "S\'eminaire Goulaouic-Schwartz"},
     note = {talk:7},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1988-1989},
     zbl = {0698.35116},
     mrnumber = {1032283},
     language = {en},
     url = {http://www.numdam.org/item/SEDP_1988-1989____A7_0/}
}
TY  - JOUR
AU  - Yafaev, D. R.
TI  - On the quasi-classical asymptotics of the forward scattering amplitude and of the total scattering cross-section
JO  - Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
N1  - talk:7
PY  - 1988-1989
DA  - 1988-1989///
PB  - Ecole Polytechnique, Centre de Mathématiques
UR  - http://www.numdam.org/item/SEDP_1988-1989____A7_0/
UR  - https://zbmath.org/?q=an%3A0698.35116
UR  - https://www.ams.org/mathscinet-getitem?mr=1032283
LA  - en
ID  - SEDP_1988-1989____A7_0
ER  - 
%0 Journal Article
%A Yafaev, D. R.
%T On the quasi-classical asymptotics of the forward scattering amplitude and of the total scattering cross-section
%J Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
%Z talk:7
%D 1988-1989
%I Ecole Polytechnique, Centre de Mathématiques
%G en
%F SEDP_1988-1989____A7_0
Yafaev, D. R. On the quasi-classical asymptotics of the forward scattering amplitude and of the total scattering cross-section. Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1988-1989), Talk no. 7, 10 p. http://www.numdam.org/item/SEDP_1988-1989____A7_0/

[Am-Pe] W. Amrein, O. Pearson, A time-dependent approach to the total scattering cross-section. J. Phys. A:Math. Gen., t.12, 1979, p.1469-1492. | MR | Zbl

[Ba-Ze-Pe] A.I. Baz, Ya. B. Zeldovitch, A.M. Perelomov, Scattering, reactions and decay in nonrelativistic quantum mechanics. Moscow, Nauka, 1971 (Russian).

[Bi-Yaf] M. Sh. Birman, D.R. Yafaev, The asymptotics of the spectrum of the S-matrix by a potential scattering. Dokl. Acad. Nauk USSR, t.255, 1980, p.1085-1087 (Russian). | MR

[Bu] V.S. Buslaev, Trace formulas and some asymptotic estimates of the resolvent kernel for the three-dimensional Schrödinger operator. Topics in Math Physics, t.1, 1966, p.82-101 (Russian). | MR | Zbl

[En-Si] V. Enss, B. Simon, Finite total cross-sections in nonrelativistic quantum mechanics. Commun. Math. Phys., t.76, 1980, p.177-209. | MR | Zbl

[Hu] W. Hunziker, Potential scattering at high energies. Helv. Phys. Acta, t.36, 1963, p.838-858. | MR

[Je] A. Jensen, The scattering cross-section and its Born approximation at high energies. Helv. Phys. Acta, t.53, 1980, p.398-403. | MR

[La-Li] L.D. Landau, E.M. Lifshitz, The quantum mechanics. Moscow, Fizmatgiz, 1963 (Russian).

[Ro-Ta,1] D. Robert, H. Tamura, Semi-classical bounds for resolvents of Schrödinger operators and asymptotics for scattering phases. Comm. in DDE, t.9 (10), 1984, p.1017-1058. | MR | Zbl

[Ro-Ta,2] D. Robert, H. Tamura, Semi-classical estimates for resolvents and asymptotics for total scattering cross-sections. Annales de l'I.H.P., t.46, N°4, 1987, p.415-442. | Numdam | MR | Zbl

[So-Yaf,1] A.V. Sobolev, D.R. Yafaev, Phase analysis in the problem of scattering by a radial potential. Notes of LOMI Sci. Seminars, t.147, 1985. p.155-178 (Russian). | MR | Zbl

[So-Yaf,2] B.R. Vainberg, Asymptotic methods in equations of mathematical physics. Moscow, MGU, 1982 (Russian). | MR | Zbl

[Yaf,1] D.R. Yafaev, On the resonant scattering by a negative potential. Notes of LOMI Sci. Seminars, t. 138, 1984, p.184-193 (Russian). | MR | Zbl

[Yaf,2] D.R. Yafaev, The eikonal approximation and the asymptotics of the total scattering cross-section for the Schrödinger equation. Annales de l'I.H.P., t.44, N°4, 1986, p.397-425. | Numdam | MR | Zbl

[Yaf,3] D.R. Yafaev, The quasi-classical asymptotics of the scattering cross-section for the Schrödinger equation, Izvestija USSR Acad. Sci., ser. Math. t.52, N°1, 1988, p.139-163 (Russian). | Zbl

[Yaj] K. Yajima, The quasi-classical limit of scattering amplitude-finite range potentials; Lecture Notes in math., 1159, Springer, 1984. | MR | Zbl